# SDR DHL9780438C

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 300-320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD CARGO COMPT, LEFT SIDEWALL AREA BETWEEN  STA 300 TO 320 BELOW MAIN CARGO FLOOR PANEL CRACKED AND SHOWS SIGNS OF CORROSION.  CUT OUT DAMAGED AREAS OF WEB AND INSTALLED REPAIR PER SRM 53-2-0 AND 51-1-21.
